In 2008 (im 23 now) I did a cycle of acutane. after that cycle I have had at most 2 zits on my face at any given time. doc has just proscribed me the classic benzoil peroxide for maintance sense. Well Monday comes along, wake up with a 2 zits on my cheek. couple more the next day, and so on and so on....
I cant recall at any point my face being this bad even during my worst times right before and at the start of the acutane cycle.
Besides those zits I have nothing else on my face or body. Kinda rattled here. Been increadibly happy with how my skins been the past 5 years.. but now not so much.
Literally nothing in my life has changed in the past month, If anything its gotten better summer coming. but noooow not so much. hermitting it for the summer i guess.
Anyways, Was wondering if this is just something that happens with post acutane people or, or if I should be going to see a doctor or dermatologist to get another cycle going or what.
To answer questions about diet, I have a pretty good diet, I mean ill have a can of coke here and there but nothing agressive. eat my fruits and vegitables etc.
I still play competitive hockey as well as workout and jog, if anyone was going to ask about my exersize habits.